| Model Number |
FXS4508C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 1 month after implant placement.Oral hygiene around the implant was good.The bone quality was type iii.No significant findings was observed during the implant removal surgery.The patient has since recovered.